# SDR R61A2019040432344

- Difficulty date: March 20, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17017141001
- Condition: Corroded
- Location: Frame 17-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORROSION/GOUGE ON RH OUTBD SEAT TRACK FRAME 20.  REMOVED AND REPLACED RH OTBD SEAT
TRACK FR17-FR20, REF SRM 51-40-08.   A/C REMAINS IN CHECK.
